# SDR UALA2012011000221

- Difficulty date: January 9, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 62,574 hours, 8,872 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2710000101
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

GALLEY OVEN BECAME VERY VERY HOT AND SHUTDOWN.  CIRCUIT BREAKER DID NOT TRIP.  REPLACED OVEN.
